# SDR DLL13954167

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1121
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fs 1343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACOMPLISHMENT OF S.I. 7-69903-12, FOUND TWO EXISTING FASTENER HOLES IN THE FRAME WEB AT FS 1343 WERE DAMAGED.  THE TWO HOLES WERE O.S. TO .437 INCH PER DL ERA 271920-14AD.
